# SDR UIEA2020032500549

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,849 hours, 21,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Not Reported
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS AND FO'S EVAS SYSTEM INOP ( COCKPIT SMOKE VISION SYSTEM ( CSVS) (STC ST00731LA) )( TRANSFERRED TO MDDR 126058 IAW MEL 25-63-06, CAT 'D'.  LP 1208559: C/W EO 6725A222 EPT & FURNISHINGS - INSTALLATION NEW BRACKETS - EVAS SYSTEM CAPT AND FO OPS CHECK OK . THIS CLOSES MDDR 126058 - PLACARDS REMOVED. MCC ADVISED.  )
